# SDR WVER2016043000006

- Difficulty date: April 20, 2016
- Submitted: May 1, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N504MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10066
- Aircraft time: 33,727 hours, 23,922 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 228-235
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INCORPORATION OF SB 670-53-045, REV D FOUND 6 EA PRE-EXISTING OVERSIZED HOLES COMMON TO FUSELAGE SKIN AND INTERCOSTAL, PN: CC670-34275-1SB AT STR 12 LT BETWEEN FS 228.00 AND FS 235.00.
